# SDR CA190821009

- Difficulty date: July 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 48303
- Condition: Out Of Rig
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, NLG SLOW TO EXTEND WITH VIBRATION AND NOISE HEARD FROM NOSE AREA.  MAINTENANCE WAS ABLE TO DUPLICATE IN HANGAR. FOUND MECHANICAL SEQUENCE VALVE OUT OF RIG. RIGGED MSV AND BLED HYD SYSTEM. NO GRINDING AND ALL OPS CHECKS GOOD. A/C RTS (TC# 20190821009)
